MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER LIGASURE XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LXMJ23L
Medical Device Problem Codes Device Alarm System (1012); Mechanical Problem (1384); Energy Output Problem (1431); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during hyperthermic intraperitoneal chemotherapy (hipec) procedure, after 15 minutes of use, the device had partial sealing while opening of the patient cavity and the trigger got stuck that was why it would not seal.There was evidence of energy delivery and end tones were heard.The cycle would not complete, "incomplete seal cycle".Another ligasure device was used successfully with the same generator with software version 4.0.6.There was no bleeding.There was no patient injury.

Brand Name
LIGASURE XP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20913435
Report Number1717344-2024-02216
Device Sequence Number8454048
Product Code GEI
UDI-Device Identifier10884521830912
UDI-Public10884521830912
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K223158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMJ23L
Device Catalogue NumberLXMJ23L
Device Lot Number33330026X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/12/2024
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown